About a month ago, I used cavaject. I had used it before, but this time I had a lil trouble. I didn't think anything about it, because I did not bruise or have any serious pain, but the injection area was unusually sore and tender for a day or two afterwards. Nothing else seemed wrong. However, about two weeks ago, I noticed that one of the veins in my penis was starting to harden. It runs along the side of the shaft, right near were I injected the cavaject. I'm afraid I might have damaged the vein by accident when doing the cavaject injection. Just to clarify, no I did not try to inject the cavaject in this vein, I know you inject it into the tissue... but maybe I pierced the vein by accident or something. Anyways, so this vein is now very noticeably stiffer and much less flexible... it bends, but doesnt extend like the other veins do. You can easily feel the vein under the skin and it feels more like a small wire rather than a vein. I do not have any problems achieving an erection (I just used the cavaject for fun... please save your time and don't lecture me about that... it's not the point) and I havent noticed any other probems other than it hurts a little to pull on my penis (specially when erect) now and it also just simply feels kind of gross.
I am only 26 years old, I don't have a regular doctor at the moment, so before I went to the trouble to find one and pay all the money to have it looked at, I wanted to just find out on here if this is something I should even be worried about.
Is this vein hardening from a problem with the injection or could it be something else entirely? Either way, how serious is this and could it get worse? Is there anything I can do myself to treat this or is medical attention really needed? If I do need to seek medical attention, what kind of doctor should I see? Urologist? General Practioner? Or maybe just stop a free clinic?
Penile vein hardening or thrombosis may have occurred due to the procedure. An ultrasound can be considered to image the penis for evidence of this.
Normally, cases like these can be treated conservatively with NSAIDs, however refractory or difficult cases can be treated surgically.
I would discuss this symptom with your urologist. An ultrasound would be a reasonable next step.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.